# SDR CALA2022070601646

- Difficulty date: July 6, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A300*
- Aircraft serial: 850
- Aircraft time: 72,814 hours, 31,051 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: NA
- Condition: Open
- Location: Na
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE AFTER TAKEOFF FOUND AVIONICS EQPT AIR OUTLET SKIN AIR VALVE IN THE OPEN . ACESS DOOR SECURED CLOSED ACFT OK FOR SVC . POSITION , REPOSITIONED SKIN AIR VALVE  TO PROPER CLOSE POSITION.
